# SDR MWEA010982

- Difficulty date: June 13, 2001
- Submitted: June 15, 2001
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- Aircraft time: 46,962 hours, 34,583 cycles
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Solenoid Valve
- Part number: 182205
- Part serial: 1641
- Condition: Inoperative
- Location: Right Wheel Well
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RIGHT HYDRAULIC TEMP HI ANNUNCIATOR CAME ON DURING TAXI OUT.  --  REFERENCE DMI #6-50 "ALTERNATE PUMP WILL NOT OPERATE WHEN SWITCH IS TURNED ON," REMOVED AND REPLACED ALTERNATE PUMP SOLENOID VALVE, OPERATIONAL CHECK GOOD.
